# SDR XNOA1224

- Difficulty date: May 7, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 38,215 hours, 31,094 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indication Sys
- Condition: Erratic
- Location: Nr 2 Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL FLOW ERRATIC.  TRANSFERRED TO DMI NR 5396 IAW A-300 MEL 73-30-01 CAT "B".
